# SDR 97ZZZX2321

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7108
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1176131203
- Condition: Failed
- Location: Oil Press
- Part time: 273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH WILL NOT ILLUMINATE AT MINIMUM PRESSURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
